# SDR MALA050207

- Difficulty date: February 7, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 16,129 hours, 17,719 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Burned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INTAKE CAUTION LIGHT ON AND CYCLED OFF.  ODOR NOTED ABOUT 5 MN LATER IN FLT DECK.  ON POST FLT NOTED DAMAGE TO LEFT INTAKE.  REMOVED AND REPLACED BURNED LEFT LOWER INTAKE DUCT, SN OFF L169235 SN ON L198068.  ALL CHECKS GOOD.
